RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 2, Pages 163–166 (Mi mz9864)  

This article is cited in 4 scientific papers (total in 4 papers)

An inverse problem for an ordinary second-order differential equation

Yu. E. Anikonov

Computer Center, Siberian Branch, Academy of Sciences of the USSR

Abstract: An inverse problem is solved for an ordinary second-order differential equation.

Full text: PDF file (415 kB)

English version:
Mathematical Notes, 1972, 12:2, 533–535

Bibliographic databases:

UDC: 517.9
Received: 05.07.1971

Citation: Yu. E. Anikonov, “An inverse problem for an ordinary second-order differential equation”, Mat. Zametki, 12:2 (1972), 163–166; Math. Notes, 12:2 (1972), 533–535

Citation in format AMSBIB
\Bibitem{Ani72}
\by Yu.~E.~Anikonov
\paper An inverse problem for an ordinary second-order differential equation
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 2
\pages 163--166
\mathnet{http://mi.mathnet.ru/mz9864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=316810}
\zmath{https://zbmath.org/?q=an:0274.34005}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 2
\pages 533--535
\crossref{https://doi.org/10.1007/BF01095013}


Linking options:
  • http://mi.mathnet.ru/eng/mz9864
  • http://mi.mathnet.ru/eng/mz/v12/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. E. Anikonov, “On the solvability of a problem in integral geometry”, Math. USSR-Sb., 30:2 (1976), 239–247  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Denisov, S. I. Solovjeva, “The problem of determining the coefficient in the nonlinear stationary heat-conduction equation”, Comput. Math. Math. Phys., 33:9 (1993), 1145–1153  mathnet  mathscinet  zmath  isi
    3. A. M. Denisov, “Inverse problems for a one-dimensional nonlinear stationary equation”, Comput. Math. Math. Phys., 40:11 (2000), 1655–1668  mathnet  mathscinet  zmath
    4. A. M. Denisov, A. S. Safronova, “An iterative method of the inverse problem solving for a nonlinear ordinary differential equation”, Comput. Math. Math. Phys., 43:11 (2003), 1632–1640  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020